Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Simple zeros of the Riemann zeta-function

Authors: A. Y. Cheer and D. A. Goldston
Journal: Proc. Amer. Math. Soc. 118 (1993), 365-372
MSC: Primary 11M26
MathSciNet review: 1132849
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming the Riemann Hypothesis, Montgomery and Taylor showed that at least 67.25

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11M26

Retrieve articles in all journals with MSC: 11M26

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society